# SDR AALA201802159025

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,213 hours, 5,181 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 966A000003
- Part serial: 0966A00ES002112
- Condition: Odor
- Part time: 33,754 hours, 4,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR AFTER TAKEOFF & DURING DESCENT,  FA REPORTED IN MID CABIN AREA WAS A STRONGER ODOR SIMILAR TO PNEU.  AIRCRAFT WAS GROUNDED.  REPLACED PRIMARY HEAT EXCHANGER.
